# SDR FDEA201107262977

- Difficulty date: July 26, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 47,063 hours, 9,127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: ABA71882
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN - R1 ENTRY DOOR AFT STOP FITTING NR 2 FROM BOTTOM, FOUND CRACKED.  REMOVED AND REPLACED AS PER SRM 51-31-01 REV 47. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV   112.
